# SDR ABXA9600043

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED SEAT TRACK ROW 'B' AT STATION 270, MAIN CABIN SEAT TRACK 'F', STATIONS 1590-1630 AND MAIN CABIN SEAT TRACK 'B', STATIONS 1470-1500 CORRODED AND SCALLOPS WORN.  FABRICATED TRIPLE SEAT TRACKS FOR STATIONS 270, 1590-1630, AND 1470-1500 THAT WERE CORRODED AND HAD WORN SCALLOPS IAW ABX REA D853-12706MR.
